i'm female, 25yrs, post ovarian cancer 1999-2000, chemotherapy (BEP (bleomycin, etoposide, cisplatin) cornucopia of on-going health problems since. fatigue, body aches, memory loss, confusion, joint pain, weight fluctuation, hormonal imbalance, irregular menstruation, severe cramping, migraines, hot flashes, fever, chills, nausea, appetite problems, low blood sugar, chemical sensitivity, RX sensitivity, livedo reticularis (lower back)...sometimes i feel like i have the flu all the time. other times i feel like i'm pregnant for weeks. no health insurance, seeing local Health Dept NP. labs normal (so far) getting tested for hyperthyroidism soon. sick and tired of being sick and tired. sorry for the laundry list, i guess i just really would like to know if these symptoms are normal for someone my age and with my chemotherapy history.
Although chemo will cause lots of symptoms, it's doubtful you would be experiencing such extreme symptoms 10 years out. If you had both ovaries removed, menopause could be the cause of these symptoms. However, your body should have worked at least some of it out by now. Can your health department refer you to a specialist without cost to you? It would probably be to your benefit to see an Endocrinologist if you don't get any answers from the hypothyroidism testing. Without insurance, that may seem to be a tall order, but talk to the folks at the health department and see if they can guide you to some agencies that can help with medical costs, or perhaps get you signed up for Medicade.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.